# SDR QXEA2018100400357

- Difficulty date: October 3, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 40,881 hours, 43,183 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PHOTO-LUMINESCENT STRIP IS PEELING NEAR ROW 2. REMOVED FROM SERVICE. RE-SECURED CABIN FLOOR LUMINESCENT STRIP ON LEFT SIDE NEXT TO ROW 2. NO FURTHER DEFECTS AT THIS TIME. AIRCRAFT RETURNED TO SERVICE.
